# SDR UALA2011030101007

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 68,531 hours, 25,982 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER OXYGEN MASK MIC INOP.  REPLACED MASK.  OPS NORMAL.
